An adaptive-secure k-resilient identity-based identification scheme in the standard model

Chin, Ji Jian and Heng, Swee Huay (2014) An adaptive-secure k-resilient identity-based identification scheme in the standard model. Information (Japan), 17 (1). pp. 197-207. ISSN 1344-8994

Full text not available from this repository.
Official URL: http://www.information-iii.org/abs_e2.html#No1-201...

Abstract

In this paper, we propose a k-resilient identity-based identification (IBI) scheme with security in the standard model against adaptive passive, active and concurrent attacks. This scheme is the first IBI scheme to base its security on the intractability of the discrete logarithm problem in the standard model giving higher security guarantee, is efficient because it does not require bilinear pairings, and also comes with an additional capability of trading efficiency for higher security.

Item Type: Article
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 24 Jun 2014 01:29
Last Modified: 24 Jun 2014 01:29
URI: http://shdl.mmu.edu.my/id/eprint/5528

Actions (login required)

View Item View Item